MAUDE Adverse Event Report: ARTHREX, INC. QCKFIX SCRW, CANN ST,4.0X 50MM, STRL; SCREW, FIXATION, BONE

ARTHREX, INC. QCKFIX SCRW, CANN ST,4.0X 50MM, STRL; SCREW, FIXATION, BONE
Model Number QCKFIX SCRW, CANN ST,4.0X 50MM, STRL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a osteochondral defect treatment with bio-compression screw and medial malleolus osteotomy the screw head snapped off when screwing into the medial malleolus.The surgeon left the screw in the patient and was not worried about complications.The broken off head of the screw was retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photo, which displays the broken head of the screw.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
QCKFIX SCRW, CANN ST,4.0X 50MM, STRL
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13620695
Report Number1220246-2022-04525
Device Sequence Number2096416
Product Code HWC
UDI-Device Identifier00888867211490
UDI-Public00888867211490
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberQCKFIX SCRW, CANN ST,4.0X 50MM, STRL
Device Catalogue NumberAR-8740-50PTSS
Device Lot Number10139213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date05/11/2022
Date Device Manufactured05/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown